Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

, Volume 57, Issue 2, pp 159–179

Generating a random permutation with random transpositions

Authors

  • Persi Diaconis
    • Department of StatisticsStanford University
  • Mehrdad Shahshahani
    • Department of StatisticsStanford University
Article

DOI: 10.1007/BF00535487

Cite this article as:
Diaconis, P. & Shahshahani, M. Z. Wahrscheinlichkeitstheorie verw Gebiete (1981) 57: 159. doi:10.1007/BF00535487
Download to read the full article text

Copyright information

© Springer-Verlag 1981